# SDR 97FDEA00420

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 651862011
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR NR 2 (FROM BOTTOM) TRANSVERSE BEAM IS CRACKED IN THE O/B RADIUS 12 FROM FORWARD SIDE.  *S/D*  REMOVED AND REPLACED FORWARD CARGO DOOR NR 2 (FROM BOTTOM) TRANSVERSE BEAM IAW FED SRM 51-30-2.
